# SDR CALA2025012301988

- Difficulty date: January 20, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N27519
- Make and model: Boeing 737-9
- Aircraft serial: 43459
- Aircraft time: 13,388 hours, 4,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: ABSB21506
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - NONE OF SEATS IN FIRST CLASS WORK DURING EMERGENCY LIGHT TEST. SEE PHOTO. REPLACED FUSE IN SLOT F2 REF AMM 33-51-06-960-801. OPS CHECK OK.
